Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

July 24, 2017Glascock County, Jefferson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 24, 2017, 3:49 PM EDT for Glascock County, Jefferson County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2017, 3:49 PM EDT (19:49 UTC)
Expired
Jul 24, 2017, 4:30 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

Counties Glascock County, GA, Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1248 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

651 
WWUS82 KFFC 241949
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
349 PM EDT MON JUL 24 2017
 
GAZ061-074>076-242030-
Jefferson GA-Washington GA-Glascock GA-Hancock GA-
349 PM EDT MON JUL 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...NORTHERN
WASHINGTON...SOUTHERN GLASCOCK AND SOUTHERN HANCOCK COUNTIES UNTIL
430 PM EDT...

At 348 PM EDT...strong thunderstorms extending from near Avera to 
Downs to near Beulah, moving southeast at 5 mph.

  HAZARD...40 mph wind, dime sized hail, frequent lightning and 
           heavy rain. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas. 

Some locations in the path of these storms include
Sandersville, Louisville, Gibson, Wrens, Davisboro, Stapleton, Avera,
Mitchell, Edge Hill, Edgehill, Hamburg State Park, Downs, Devereux,
Beulah, Warthen, Linton, Grange, Stapletons Crossroads and Agricola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3305 8229 3293 8253 3305 8303 3313 8310
      3315 8309 3316 8312 3323 8319 3324 8249
      3314 8227
TIME...MOT...LOC 1948Z 309DEG 6KT 3316 8251 3309 8265 3317 8305 

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 24, 3:31 PM EDT, 18 minutes earlier.

Area forecast discussion, Jul 24, 3:31 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
331 PM EDT Mon Jul 24 2017

.SHORT TERM /Tonight through Tuesday Night/...

As of 18z this afternoon...the mid and upper levels featured a
relentless ridge of high pressure over the western US and Southern
Plains...with an active northern stream featuring several shortwave
troughs and cyclonic flow across the Great Lakes and Northeast.
Latest sfc analysis reveals an area of broad low pressure across
southern New England/northern Mid Atlantic...with a low center
across Lake Ontario and another near Long Island. From the L Ontario
low extends a weak cool front across western PA SWWD across northern
KY and southern MO..while a weak sfc trough extends from the Long
Island low into the Carolinas and Georgia.

Convection is well underway once again across the CWA. Most likely
forcing behind this activity is the weak sfc trough located across
north Georgia. Overall evolution argues for pulse thunderstorms
driven by weak outflow boundaries...with perhaps a few cells merging
into loosely organized clusters. Main threat this afternoon and
evening will be strong downdrafts as SPC mesoanalysis reveals low
level lapse rates in excess of 7C/km and PW values near 2 inches.
Convective coverage should be on a downward trend after sunset
with loss of daytime heating...with some nuisance showers likely
lingering into the overnight.

Late in the overnight period into Tuesday could be interesting.
Current GOES-R IR imagery reveals some healthy convection across
LA/MS. At this point all medium-range models are picking up on a
convectively induced perturbation associated with this Gulf Coast
MCS moving into the CWA from the west late tonight. Although hi-res
solutions are not picking up on early morning precip at this
point...find it very hard to believe that upper level synoptic lift
will not have any impact on such a moist and unstable environment.
Not to mention this shortwave will also have a sfc trough to
interact with. Have increased POPs to account for this. Should the
convective perturbation dissipate upon reaching the CWA...there will
not be much shower activity. New EC data agrees with CMC GFS and NAM
that a vort max will be on our western border at 12z. In addition,
morning convection/showers could have an impact on diurnal
convection later in the day...not to mention high temperatures. At
this point it is hard to draw a solid conclusion on this forecast
until the LA/MS MCS evolution becomes more clear.

Kovacik

.LONG TERM /Wednesday through Monday/...

Extended range models continue to show a pattern that resembles
anything but late July. Strong shortwave dives out of the plains
late Fri into Sat and allows front to enter the area with even
some weak low pressure areas forming along the front. Moisture and
dynamics support categorical pops on Sat but dont want to go to
high just yet given such an anomalous pattern. Cooler temps in the
offing but still will feel summerlike with the abundant moisture.

Deese

&&

.PREV DISCUSSION...

LONG TERM

As the long term period begins...the forecast area remains on the
edge of the Bermuda high and in a weak upper trough. A frontal
boundary gets pushed into north GA early in the period and some
drying can be noted for a portion of the north. However not seeing
enough drying to remove pops completely...and we should expect a
continuation of mainly diurnal showers and thunderstorms. By
Saturday a long wave trough developing over the eastern states
should push another front southward into GA. However GFS and ECMWF
keep cyclonic flow over the southeast through the weekend. So have
continued with persistence pops. Temperatures should range around
normal numbers through the period.

41

AVIATION...
18Z Update...
Complicated TAF cycle in store. For today, thunderstorms will
increase in coverage through early evening...with the threat for a
few strong downbursts. All sites have a TEMPO currently thru 22z
but this will likely need to be extended through at least 00z.
Could see some clearing to some extent tonight but focus then
turns to a convectively induced disturbance moving in from the
west. Forecast may be too optimistic right now...but potential is
there for MVFR/IFR cigs /perhaps lower/ along with an early
arrival of showers and embedded thunder /09z-12z?/. Potential for
fog will also exist. NW winds this afternoon will become more SW
overnight before becoming more NW Tuesday morning at less than
10kts.

//ATL Confidence...18Z Update...
High on convective elements today
High on wind direction and speed
Low on all other elements.

Kovacik

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  73  90 /  50  50  30  30
Atlanta         73  88  73  89 /  50  60  30  30
Blairsville     66  88  66  85 /  30  30  30  30
Cartersville    72  91  71  91 /  40  50  30  30
Columbus        75  87  73  91 /  50  60  50  30
Gainesville     72  89  72  88 /  40  50  30  30
Macon           74  89  74  91 /  50  60  50  40
Rome            72  92  72  92 /  30  40  30  20
Peachtree City  72  87  72  90 /  50  60  30  30
Vidalia         75  88  74  89 /  50  60  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Kovacik
LONG TERM....Deese
AVIATION...Kovacik
Hazardous weather outlook, Jul 24, 1:56 PM EDT, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
156 PM EDT Mon Jul 24 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251800-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
156 PM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms have developed across the I20
corridor and will continue for parts of north and all of central
Georgia this afternoon and evening. A few strong to severe
thunderstorms will be possible. The main hazards with any storms
that develop will be strong gusty winds, heavy rainfall, frequent
lightning, and small hail. Given the possibility of multiple
rounds of thunderstorms affecting the same regions, isolated
instances of flash flooding are possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered thunderstorms are possible each day mainly in the
afternoon and evening...a few storms could be strong to
severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 24, 3:06 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
306 PM EDT MON JUL 24 2017

GAZ061-062-074-075-241945-
Washington GA-Glascock GA-Hancock GA-Warren GA-
306 PM EDT MON JUL 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WASHINGTON...GLASCOCK...
EASTERN HANCOCK AND SOUTHERN WARREN COUNTIES UNTIL 345 PM EDT...

At 306 PM EDT...a strong thunderstorm was over Shoals, or 9 miles
west of Gibson...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Warrenton, Gibson, Mitchell, Hamburg State Park, Shoals, Agricola,
Jewell, Beall Springs, Reese, Mayfield and Bastonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3320 8254 3315 8279 3333 8286 3345 8259
      3341 8255 3335 8255 3336 8253 3334 8252
      3334 8249 3326 8246
TIME...MOT...LOC 1906Z 250DEG 14KT 3328 8275

WIND...40MPH
Special weather statement, Jul 24, 3:08 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
308 PM EDT MON JUL 24 2017

GAZ032>034-045-242000-
North Fulton GA-Cobb GA-DeKalb GA-Gwinnett GA-
308 PM EDT MON JUL 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...EASTERN COBB...
NORTHWESTERN DEKALB AND SOUTHWESTERN GWINNETT COUNTIES UNTIL 400 PM
EDT...

At 307 PM EDT...a strong thunderstorm was over Chastain Memorial
Park, or 8 miles north of Atlanta...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Atlanta, Marietta, Decatur, Sandy Springs, Roswell, Johns Creek,
Alpharetta, Smyrna, Dunwoody, Duluth, Lilburn, Chamblee, Norcross,
Doraville, Clarkston, Berkeley Lake, Tucker, North Decatur, North
Atlanta and North Druid Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3408 8418 3407 8418 3407 8416 3406 8415
      3406 8413 3384 8404 3376 8445 3393 8453
TIME...MOT...LOC 1907Z 250DEG 14KT 3388 8441

WIND...40MPH
Special weather statement, Jul 24, 3:14 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EDT MON JUL 24 2017

GAZ049-059-060-242000-
Morgan GA-Putnam GA-Jasper GA-
314 PM EDT MON JUL 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN...NORTHWESTERN
PUTNAM AND NORTHEASTERN JASPER COUNTIES UNTIL 400 PM EDT...

At 314 PM EDT...a strong thunderstorm was over Calvin, or near
Monticello...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Eatonton, Shady Dale, Godfrey, Central Georgia Experiment Stn and
Calvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3333 8370 3342 8373 3354 8347 3335 8341
TIME...MOT...LOC 1914Z 250DEG 14KT 3340 8367

WIND...40MPH
Special weather statement, Jul 24, 3:34 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
334 PM EDT MON JUL 24 2017

GAZ019-020-030-242000-
Polk GA-Bartow GA-Floyd GA-
334 PM EDT MON JUL 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK...SOUTHWESTERN
BARTOW AND SOUTHEASTERN FLOYD COUNTIES UNTIL 400 PM EDT...

At 334 PM EDT...a strong thunderstorm was near Seney, or 10 miles
southeast of Rome...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rockmart, Euharlee, Aragon, Taylorsville and Seney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3408 8519 3424 8510 3419 8490 3399 8497
TIME...MOT...LOC 1934Z 291DEG 8KT 3414 8508

WIND...40MPH
Special weather statement, Jul 24, 3:46 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT MON JUL 24 2017

GAZ048-058-059-242030-
Butts GA-Jasper GA-Newton GA-
346 PM EDT MON JUL 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...WESTERN JASPER
AND SOUTHEASTERN NEWTON COUNTIES UNTIL 430 PM EDT...

At 345 PM EDT...a strong thunderstorm was over Turtle Cove, moving
east at 10 mph.

  HAZARD...40 mph wind, dime sized hail, frequent lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jackson, Monticello, Flovilla, Stewart, Calvin, Eudora, Turtle Cove,
Worthville, North Alcovy, McElheneys Crossroads and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3329 8397 3339 8395 3347 8390 3350 8370
      3331 8364 3317 8380
TIME...MOT...LOC 1945Z 288DEG 9KT 3337 8385

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 24, 3:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
349 PM EDT MON JUL 24 2017

GAZ061-074>076-242030-
Jefferson GA-Washington GA-Glascock GA-Hancock GA-
349 PM EDT MON JUL 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...NORTHERN
WASHINGTON...SOUTHERN GLASCOCK AND SOUTHERN HANCOCK COUNTIES UNTIL
430 PM EDT...

At 348 PM EDT...strong thunderstorms extending from near Avera to
Downs to near Beulah, moving southeast at 5 mph.

  HAZARD...40 mph wind, dime sized hail, frequent lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Sandersville, Louisville, Gibson, Wrens, Davisboro, Stapleton, Avera,
Mitchell, Edge Hill, Edgehill, Hamburg State Park, Downs, Devereux,
Beulah, Warthen, Linton, Grange, Stapletons Crossroads and Agricola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3305 8229 3293 8253 3305 8303 3313 8310
      3315 8309 3316 8312 3323 8319 3324 8249
      3314 8227
TIME...MOT...LOC 1948Z 309DEG 6KT 3316 8251 3309 8265 3317 8305

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:20 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe25 min
Jul 23, 8:46 PM EDTSpecial Weather StatementFFCGreene, Oconee, Oglethorpe, Taliaferro, Wilkes29 min
Jul 23, 8:55 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe50 min
Jul 23, 9:21 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro, Warren39 min
Jul 23, 9:56 PM EDTSevere Thunderstorm WarningFFCGlascock, Warren49 min
Jul 23, 10:36 PM EDTSpecial Weather StatementFFCWashington24 min
Jul 23, 10:38 PM EDTRiver Flood WarningFFCGwinnett24 hr
Jul 23, 11:28 PM EDTSpecial Weather StatementFFCGilmer32 min
Jul 24, 2:55 PM EDTSpecial Weather StatementFFCBaldwin, Jones, Monroe50 min
Jul 24, 3:06 PM EDTSpecial Weather StatementFFCGlascock39 min
Jul 24, 3:08 PM EDTSpecial Weather StatementFFCDeKalb52 min
Jul 24, 3:14 PM EDTSpecial Weather StatementFFCJasper46 min
Jul 24, 3:34 PM EDTSpecial Weather StatementFFCPolk26 min
Jul 24, 3:46 PM EDTSpecial Weather StatementFFCButts, Jasper44 min
Jul 24, 3:58 PM EDTSpecial Weather StatementFFCCoweta47 min
Jul 24, 4:09 PM EDTSpecial Weather StatementFFCHenry51 min
Jul 24, 4:18 PM EDTSpecial Weather StatementFFCFayette42 min
Jul 24, 4:22 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton38 min
Jul 24, 4:25 PM EDTSevere Thunderstorm WarningFFCWashington50 min
Jul 24, 4:51 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Spalding39 min
Jul 24, 4:56 PM EDTSpecial Weather StatementFFCJohnson, Washington49 min
Jul 24, 5:15 PM EDTFlash Flood WarningFFCHenry6 hr
Jul 24, 5:31 PM EDTSpecial Weather StatementFFCPike, Upson44 min
Jul 24, 5:35 PM EDTSpecial Weather StatementFFCLamar40 min
Jul 24, 6:13 PM EDTSpecial Weather StatementFFCUpson47 min
Jul 24, 6:25 PM EDTSpecial Weather StatementFFCHarris, Talbot35 min
Jul 24, 7:01 PM EDTFlash Flood WarningFFCHarris, Meriwether, Talbot, Taylor, Upson6 hr
Jul 24, 7:06 PM EDTSpecial Weather StatementFFCCrawford, Harris, Macon, Peach, Talbot, Taylor39 min
Jul 24, 7:38 PM EDTSpecial Weather StatementFFCCrawford, Houston, Macon, Peach, Schley, Taylor37 min
Jul 24, 7:44 PM EDTSpecial Weather StatementFFCSumter46 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.